Ask an expert
Question

13 Apr 2006

help please
i am on the 3 month petogen injection for almost a year now and everything is upside down my period is not on the right time and i have irregular bleeding almost the whole month i went on the 2 month injection to see if it helps is there anything wrong or it is the side effects????PLEASE HELP AND GIVE ME ADVICE
Answer 358 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is a a side effect of the injection. Using the Nordette Pill for 3 months may help.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20230 votes
Vote